A new upper bound on the rate of non-binary codes

Yael Ben-Haim, Simon Litsyn

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

New bounds on the rate of non-binary codes and non-binary constant weight codes are derived. The asymptotic forms of these bounds outperform known bounds in a wide range of distances. The method is based on analysis of subsets in products of Hamming and Johnson association schemes.

Original languageEnglish
Title of host publicationProceedings - 2006 IEEE International Symposium on Information Theory, ISIT 2006
Pages297-301
Number of pages5
DOIs
StatePublished - 2006
Event2006 IEEE International Symposium on Information Theory, ISIT 2006 - Seattle, WA, United States
Duration: 9 Jul 200614 Jul 2006

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8101

Conference

Conference2006 IEEE International Symposium on Information Theory, ISIT 2006
Country/TerritoryUnited States
CitySeattle, WA
Period9/07/0614/07/06

Fingerprint

Dive into the research topics of 'A new upper bound on the rate of non-binary codes'. Together they form a unique fingerprint.

Cite this